# SDR AWXA200501300

- Difficulty date: October 9, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Component: Elevator
- Component part number: 65C2574631A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED LT ELEVATOR, INBOARD TRAILING EDGE, TIP DELAMINATED FROM ELEVATOR STATIONS 24.9 TO 25.9.  MAINTENANCE REMOVED DELAMINATED PLIES IAW BOEING 737-300 SRM 51-70-04-06 REPAIR 11 FIGURE 17.  BONDED GRAPHITE REPAIR TO THE LT ELEVATOR, INBOARD TRAILING EDGE, TIP DELAMINATED FROM ELEVATOR STATIONS 24.9 TO 25.9 IAW BOEING 737-300 SRM 51-70-04-0G REPAIR 11 FIG 17.
